# SDR SWAA2021111725086

- Difficulty date: September 30, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS EMANATING FROM FASTENER HOLE OPPOSITE FITTING LATCH (2 CRACKS) AND ALSO FROM THE FWD ADJOINING FASTENER HOLE (3 CRACKS). ; / [01] INSTALLED EWIS PROTECTION AS PER AMM 20-60-07-913-801; [02] APLIED STRIPPING FOR REMOVE PAINT REMOVED PAINT AND STRIPPING AND CLEAN AREA AS PER AMM 51-21-11-150-810; [35] DAMAGE REPAIRED PER EA 21-153-02897 (737-700 SRM 53-10-01-2R-6);REPETITIVE INSPECTION PROGRAM DEFINED IN EA 21-153-02897-INSP; [36] VERIFIED 33;34 & 35
